MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
Journal Article
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Enolski VZ, Grava T. Singular Z_N curves, Riemann-Hilbert problem and modular solutions of the Schlesinger equation. Int. Math. Res. Not. 2004, no. 32, 1619-1683 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2540
Gazzini M, Musina R. On a Sobolev type inequality related to the weighted p-Laplace operator. J. Math. Anal. Appl. 352 (2009) 99-111 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2613
Giomi L. Softly Constrained Films. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6563
Coclite GM, Georgiev V. Solitary waves for Maxwell Schrodinger equations. Electron. J. Differential Equations (2004) 94 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1582
Grava T, Claeys T. Solitonic asymptotics for the Korteweg-de Vries equation in the small dispersion limit. SIAM J. Math. Anal. 42 (2010) 2132-2154 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3839
Guzzetti D. Solving the Sixth Painlevé Equation: Towards the Classification of all the Critical Behaviors and the Connection Formulae. Int Math Res Notices (2012) 2012 (6): 1352-1413 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6093
Ambrosio L, Braides A, Garroni A. Special functions with bounded variation and with weakly differentiable traces on the jump set. NoDEA Nonlinear Differential Equations Appl. 5 (1998), no. 2, 219--243 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1025
Bonnard B, Charlot G, Ghezzi R, Janin G. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. Journal of Dynamical and Control Systems [Internet]. 2011 ;17 :141-161. Available from: http://hdl.handle.net/1963/4914
Giomi L, DeSimone A. Spontaneous division and motility in active nematic droplets. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34902
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Gidoni P, DeSimone A. Stasis domains and slip surfaces in the locomotion of a bio-inspired two-segment crawler. Meccanica [Internet]. 2017 ;52:587–601. Available from: https://doi.org/10.1007/s11012-016-0408-0
Guzzetti D. Stokes matrices and monodromy of the quantum cohomology of projective spaces. Comm. Math. Phys. 207 (1999) 341-383 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3475
Bertola M, Gekhtman M, Szmigielski J. Strong asymptotics for Cauchy biorthogonal polynomials with application to the Cauchy two-matrix model. J. Math. Phys. 2013 ;54:043517, 25.
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Bolsinov A, Guglielmi L, Kudryavtseva E. Symplectic invariants for parabolic orbits and cusp singularities of integrable systems. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;376:20170424. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rsta.2017.0424
Guzzetti D. Tabulation of Painlevé 6 transcendents. Nonlinearity, Volume 25, Issue 12, December 2012, Pages 3235-3276 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6520
Enolski VZ, Grava T. Thomae type formulae for singular Z_N curves. Lett. Math. Phys. 76 (2006) 187-214 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2125
Coclite GM, Piccoli B, Garavello M. Traffic flow on a road network. SIAM J. Math. Anal. 36 (2005) 1862-1886 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1584
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Grava T, Claeys T. Universality of the break-up profile for the KdV equation in the small dispersion limit using the Riemann-Hilbert approach. Comm. Math. Phys. 286 (2009) 979-1009 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2636
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371

Pages

Sign in